# SDR QXEA200800141

- Difficulty date: January 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 16,520 hours, 16,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 236-289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - (CORRECTION FROM N/R-00405) LEFT INBOARD SEAT TRACK NR 7 HAS NUMEROUS AREAS OF MINOR SURFACE CORROSION STATION X236 TO X289.  REPAIRED IAW RD8/4-53-884, Q400 NDTM PT-6 51-00-01.
